# SDR SWAA2021031547008

- Difficulty date: February 4, 2021
- Submitted: March 17, 2021
- Operation: Air carrier
- Aircraft: N404WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27892
- Aircraft time: 67,080 hours, 39,612 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON DOUBLER AT FWD CARGO BAY BS500+6 BL0 WL148. MARKED / REMOVED AND REPLACED DOUBLER FCB B/S 500+6 TO B/S 500+12 IAW SRM 51-40-02-0G-0; DWG# 143A3230.
